New Canonical State Models of Chua's Circuit Family
Alternativní metriky PlumXhttp://hdl.handle.net/11012/58270
MetadataZobrazit celý záznam
Two new modified types of canonical state models simulating chaotic phenomena in piecewise-linear dynamical systems are derived. Both are topologically conjugate to Class C similarly as Chua's circuit family. Their state matrix equations and corresponding integrator-based circuit models are proposed including their relations with the first elementary canonical state model. As an example the phase portraits of typical chaotic attractor are shown.
Typ dokumentuRecenzovaný dokument
Zdrojový dokumentRadioengineering. 1999, vol. 8, č. 3, s. 1-5. ISSN 1210-2512
- 1999/3